# SDR F3LA200400058

- Difficulty date: May 9, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N920FR
- Make and model: Airbus A319-111
- Aircraft serial: 1997
- Aircraft time: 3,134 hours, 1,434 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: Illuminated
- Location: Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF.  FLIGHT CREW REPORTED BRAKE CONFIGURATION WARNING (TEMP).  ABORTED TAKEOFF AT 65 KTS.  NO FAULTS OR FAILURES ON POST FLIGHT REPORT.  PERFORMED OPERATIONAL CHECK OF NORMAL BRAKE SYSTEM PER AMM 32-42-00-710-001.  PERFORMED OPERATIONAL CHECK OF ALT BRAKE SYSTEM PER AMM 32-43-00-710-001.  PERFORMED BRAKE INSPECTION OF FUSE PLUGS AND WHEELS.  BRAKE TEMPERATURE MAX WAS LESS THAN 660 DEG CELSIUS AND WITHIN 150 DEG CELSIUS OF EACH OTHER.  PERFORMED AFS TEST PER AMM 22-96-00-710-001.  FMGC 1 AND 2 PASS; FAC 1 AND 2 PASS.   PERFORMED REALIGNMENT.  NO DAMAGE NOTED.  NO FAULTS FOUND.
